# SDR DL76L040376

- Difficulty date: April 27, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 32,689 hours, 5,213 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Power Cable
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRPHONE POWER CABLE SHORTED AT SEAT 4C-E LT SIDE FLOOR AREA.  DISCONNECTED CANNON PLUGS IN FLOOR AREA.  REPLACED CABLE.
